PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 93-104
Tytuł artykułu

Transversalities for Lagrange singularities of isotropic mappings of corank one

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
93-104
Opis fizyczny
Daty
wydano
1996
Twórcy
autor
  • Department of Mathematics, Hokkaido University, Sapporo 060, Japan
Bibliografia
  • [A1] V. I. Arnol'd, Lagrangian manifolds with singularities, asymptotic rays, and the open swallowtail, Functional Anal. Appl. 15 (4) (1981), 235-246.
  • [A2] V. I. Arnol'd, Singularities of Caustics and Wave Fronts, Kluwer Academic Publishers, 1990.
  • [AGV] V. I. Arnol'd, S. M. Gusein-Zade and A. N. Varchenko, Singularities of Differentiable Maps I, Birkhäuser, 1985.
  • [DP] N. H. Du'c et F. Pham, Germes de configurations Legendriennes stables et fonctions d'Airy-Weber généralisées, Ann. Inst. Fourier (Grenoble) 41 (4) (1991), 905-936.
  • [G1] A. B. Givental', Lagrangian imbeddings of surfaces and unfolded Whitney umbrella, Funktsional. Anal. i Prilozhen. 20 (3) (1986), 35-41 (in Russian).
  • [G2] A. B. Givental', Singular Lagrangian varieties and their Lagrangian mappings, Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat. 33, VINITI, 1988, 55-112 (in Russian).
  • [Go] H. Goldschmidt, Integrability criteria for systems of nonlinear partial differential equations, J. Differential Geom. 1 (1967), 269-307.
  • [I1] G. Ishikawa, The local model of an isotropic map-germ arising from one dimensional symplectic reduction, Math. Proc. Cambridge Philos. Soc. 111 (1992), 103-112.
  • [I2] G. Ishikawa, Maslov class of an isotropic map-germ arising from one-dimensional symplectic reduction, in: Adv. Stud. in Pure Math. 22, 1993, 53-68.
  • [I3] G. Ishikawa, Singularities of front mappings, in preparation.
  • [J] S. Janeczko, Generating families for images of Lagrangian submanifolds and open swallowtails, Math. Proc. Cambridge Philos. Soc. 100 (1986), 91-107.
  • [M1] J. N. Mather, Stability of $C^∞$ mappings: V, Transversality, Adv. of Math. 4 (1970), 301-336.
  • [M2] J. N. Mather, Stratifications and mappings, in: M. Peixoto (ed.), Dynamical Systems, Proceedings of Salvador Symposium on Dynamical Systems, Academic Press, 1973, 195-232.
  • [T] R. Thom, Singularities of differentiable mappings (notes by H. I. Levine), Bonn. Math. Schr. 1960; C. T. C. Wall (ed.), Proc. Singularities Sympos. Liverpool, Lecture Notes in Math. 192, Springer, 1971, 1-89.
  • [W] A. Weinstein, Lectures on Symplectic Manifolds, CBMS Regional Conf. Ser. in Math. 29, Amer. Math. Soc., 1977.
  • [Z] V. M. Zakalyukin, Generating ideals of Lagrangian varieties, in: Theory of Singularities and its Applications, V.I. Arnol'd (ed.), Adv. in Soviet Math. 1, Amer. Math. Soc., 1990, 201-210.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p93bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.